Ask an expert
Question

19 Apr 2006

COMPRAL ADDICT?
I ASKED EARLIER ABOUT THE CONSEQUENCES OF TAKING COMPRALS DAILY. I CANT SEEM TO STOP. MY HANDS SHAKE IN THE MORNING UNTILL I TAKE 2 AND I CHEW THEM SO THEY WORK FASTER. HOW DO I STOP? CAN IT BE AN ADDICTION?
Answer 23,189 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear ?
Compral contains aspirin, paracetamol and caffeine and the caffeine probably is the culprit here. Don't try to stop cold turkey - try taking only 1 and 1/2 for a few days, then 1 per day then 1/2 per day until you can stop. It is not healthy to take this every day and you should try and wean yourself off it. Rather take Vit Bco and Magnesit if you need energy.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19306 votes
Vote